1. Smooth centrally symmetric polytopes in dimension 3 are IDP,
    with M. Beck, Chr. Haase, A. Higashitani, J. Hofscheier, K. Jochemko, M. Michałek,
    Preprint, (2018)

  2. Spanning Lattice Polytopes and the Uniform Position Principle,
    with J. Hofscheier and B. Nill,
    Preprint, (2017)

  3. On f- and h-vectors of relative simplicial complexes
    with G. Codenotti and R. Sanyal,
    Preprint, (2017)

  4. The Koszul homology algebra of the second Veronese is generated by the lowest strand
    with A. Conca and V. Reiner,
    Preprint, (2017)

  5. When is a polynomial ideal binomial after an ambient automorphism?
    with M. Michałek and E. Miller,
    Preprint, (2017)

  6. The Homology of Connective Morava E-theory with coefficients in F_p,
    with S. Tilson,
    Preprint, (2017)

  7. Linearity in minimal resolutions of monomial ideals,
    Preprint, (2017)

  8. The structure of DGA resolutions of monomial ideals,
    Preprint, (2016)

  9. Which series are Hilbert series of graded modules over polynomial rings?
    with J. J. Moyano Fernández and J. Uliczka,
    Preprint, (2016)

Articles in Press

  1. Ehrhart Theory of Spanning Lattice Polytopes,
    with J. Hofscheier and B. Nill,
    Int. Math. Res. Not., to appear

  2. The Symmetric signature of cyclic quotient singularities,
    with A. Caminata,
    J. Commut. Algebra, to appear

Published papers

  1. Finding binomials in polynomial ideals,
    with A. Jensen and T. Kahle,
    Res. Math. Sci., 4, Article 16 (2017)

  2. Stanley depth and the lcm-lattice,
    with B. Ichim and J. J. Moyano Fernández,
    J. Combin. Theory Ser. A, 150, 295-322 (2017)

  3. A non-Golod ring with a trivial product on its Koszul homology,
    J. Algebra, 479 (1), 244-262 (2017)

  4. How to compute the Stanley depth of a module,
    with B. Ichim and J. J. Moyano Fernández,
    Math. Comp., 86 (303), 455-472 (2017)

  5. A Canonical module characterization of Serre's (R1),
    with K. Yanagawa,
    Comm. Algebra, 45 (2), 600-605 (2017)

  6. Algebraic properties of ideals of poset homomorphisms,
    with M. Juhnke-Kubitzke and S. Saeedi Madani,
    J. Algebraic Combin., 44(3), 757-784 (2016)

  7. Hilbert series of modules over positively graded polynomials rings,
    with J. J. Moyano Fernández and J. Uliczka,
    J. Algebra, 459, 437-445 (2016)

  8. Betti posets and the Stanley depth,
    Arnold Math. J., 2(2), 267-276 (2016)

  9. The Stanley depth in the upper half of the Koszul complex,
    with R. Sieg,
    Comm. Algebra, 44(8), 3290-3300 (2016)

  10. The Golod property for Stanley-Reisner rings in varying characteristic,
    J. Pure Appl. Algebra, 220(6), 2265-2276 (2016)

  11. Lcm-lattices and Stanley depth: a first computational approach.
    with B. Ichim and J. J. Moyano Fernández,
    Exp. Math., 25(1), 46-53 (2016)

  12. The behavior of Stanley depth under polarization.
    with B. Ichim and J. J. Moyano Fernández,
    J. Combin. Theory Ser. A, 135, 332-347 (2015)

  13. Stanley depth and simplicial spanning trees.
    J. Algebraic Combin., 42(2), 507-536 (2015)

  14. Two lower bounds for the Stanley depth of monomial ideals.
    with S. A. Seyed Fakhari,
    Math. Nachr., 288(11-12), 1360-1370 (2015)

  15. Commissioning rules for optimal velocity controller damping of servo axes using elimination methods.
    with E. Batzies, V. Welker and O. Zirn,
    Optim. Eng., 16(1), 183-201 (2015)

  16. Non-normal affine monoid algebras.
    Manuscripta Math., 146(1-2), 223-233 (2015)
    Here is the ArXiv version, which contains some more material.

  17. Toric rings arising from cyclic polytopes.
    with T. Hibi, A. Higashitani and R. Okazaki
    Comm. Algebra, 43(2), 778-794 (2015)

  18. Normal cyclic polytopes and cyclic polytopes that are not very ample.
    with T. Hibi, A. Higashitani and R. Okazaki
    J. Aust. Math. Soc., 96(1), 61-77 (2014)

  19. Edge rings satisfying Serre's condition (R1).
    with T. Hibi,
    Proc. Amer. Math. Soc., 142(7), 2537-2541 (2014)

  20. Polytopal Affine semigroups with holes deep inside.
    Discrete Comput. Geom., 50(2), 503-508 (2013)

  21. Decomposing Sets of Inversions.
    Electron. J. Combin., 20(1), Paper 40 (2013)

  22. Algebraic properties of Bier spheres.
    with I. Heudtlaß,
    Le Mathematiche, 67(1), 91-101 (2012)

  23. Network representations of nonequilibrium steady states: Cycle decompositions, symmetries, and dominant paths.
    with B. Altaner, S. Grosskinsky, S. Herminghaus, M. Timme and J. Vollmer,
    Phys. Rev. E, 85(4), (2012)

  24. On homology spheres with few minimal non-faces.
    Proc. Amer. Math. Soc., 140(7), 2489-2500 (2012)

Other publications